# SDR USAA2014032500012

- Difficulty date: March 22, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 19,280 hours, 7,239 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112818200401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 C11CHECK, LEVEL 2 EXFOLIATION CORROSION IN FIVE AREAS OF CABIN FLOORBEAM BETWEEN FRAME 18 TO FRAME 20, Z-500 & Y254.  REPAIRED CABIN FLOORBEAM BETWEEN FRAME 18 TO FRAME 20, Z-500 & Y254 IAW SRM 51-72-11 & DWG D53111014 & D53111018.
